Journal of Conservative Dentistry
Home About us Editorial Board Instructions Submission Subscribe Advertise Contact e-Alerts Login 
Users Online: 1482
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2020 | Volume:  23 | Issue Number:  2 | Page:  121-125

SYSTEMATIC REVIEW

Success of pulpotomy in mature permanent teeth with irreversible pulpitis: A systematic review
Zafar Kamil, Nazeer Muhammad Rizwan, Ghafoor Robia, Khan Farhan Raza

Number of times this article was viewed 614
Number of times this article has been printed  from the site 10
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Search 
  The Journal 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 
 Back To Article

Submit articles
Email alerts
Join us
Most popular articles
Recommend this journal